# SDR FDEA202004300850

- Difficulty date: April 30, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 75,443 hours, 18,388 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Former
- Part number: ARB292014
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED LEADING EDGE FORMER AT STATION XOS 1025 FOUND CRACK. CRACKED FORMER REMOVED AS PER SRM 51-31-01-0G AND FABRICATED FORMER PER DRAWING ARB 2920 REVISION BB. INSTALLED FABRICATED FORMER AT RIGHT HAND WING FIXED LEADING EDGE AT STATION XOS 1025 AS PER SRM 51-33-01-0G. REPAIR C CLASSIFIED AS MAJOR PER GMM 6-2-100.
